# SDR ASAA0480436

- Difficulty date: May 17, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3936607539
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, FRAME IS CORRODED AT NUMBER LOCATIONS BETWEEN LONGERON 28L AND 28R AT FS 1079.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER AND FILLER PER SRM 53-03.  (M)
